Matematicki Vesnik

Vol. 53, No. 1-2, 2001 · Contents

C. Özel:
The generalized cohomology theories, Brumfiel-Madsen formula and topological construction of BGG-type operators

S. Simic:
Best $\lambda$-approximations for analytic functions of medium growth on the unit disc

M. Petrovic-Torgasev, E. Sucurovic:
Some characterizations of the Lorentzian spherical timelike and null curves

M. M. Ristic, B. C. Popovic:
Estimation in uniform minification processes and their transformations

S. Lahrech, A. Addou:
Sufficient conditions for elliptic problem of optimal control in $R^n$ in Orlicz Sobolev spaces

M. Benchora, S. K. Ntouyas:
Multi point boundary value problems for second order differential inclusions

10th Congress of Yugoslav Mathematicians

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 18 Dec 2001. Last modified: 14 January 2002.

© 2001--2002 ELibM for the EMIS Electronic Edition